Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
414 Publications
2025 | Journal Article | LibreCat-ID: 32099 |

@article{Weich_Budde_2025, title={Wave Front Sets of Nilpotent Lie Group Representations}, volume={288}, DOI={ https://doi.org/10.1016/j.jfa.2024.110684}, number={1}, journal={Journal of Functional Analysis}, author={Weich, Tobias and Budde, Julia}, year={2025} }
LibreCat
| Files available
| DOI
2025 | Journal Article | LibreCat-ID: 56960
@article{Black_2025, title={Absence of dead-core formations in chemotaxis systems with degenerate diffusion}, volume={161}, DOI={10.1016/j.aml.2024.109361}, number={109361}, journal={Applied Mathematics Letters}, publisher={Elsevier BV}, author={Black, Tobias}, year={2025} }
LibreCat
| DOI
2025 | Journal Article | LibreCat-ID: 34807
@article{Glöckner_2025, title={Lie groups of real analytic diffeomorphisms are L^1-regular}, volume={252}, DOI={10.1016/j.na.2024.113690}, number={113690}, journal={Nonlinear Analysis}, author={Glöckner, Helge}, year={2025} }
LibreCat
| DOI
2025 | Journal Article | LibreCat-ID: 59258
@article{Winkler_2025, title={Rough Data in an Evolution System Generalizing 1D Thermoviscoelasticity with Temperature-Dependent Parameters}, volume={91}, DOI={10.1007/s00245-025-10243-9}, number={244}, journal={Applied Mathematics & Optimization}, publisher={Springer Science and Business Media LLC}, author={Winkler, Michael}, year={2025} }
LibreCat
| DOI
2024 | Journal Article | LibreCat-ID: 51374
@article{Hasler_Hinrichs_Siebert_2024, title={Non-Fock ground states in the translation-invariant Nelson model revisited non-perturbatively}, volume={286}, DOI={10.1016/j.jfa.2024.110319}, number={7110319}, journal={Journal of Functional Analysis}, publisher={Elsevier BV}, author={Hasler, David and Hinrichs, Benjamin and Siebert, Oliver}, year={2024} }
LibreCat
| DOI
| arXiv
2024 | Preprint | LibreCat-ID: 53414
@article{Delarue_Monclair_Sanders_2024, title={Locally homogeneous Axiom A flows I: projective Anosov subgroups and exponential mixing}, journal={arXiv:2403.14257}, author={Delarue, Benjamin and Monclair, Daniel and Sanders, Andrew}, year={2024} }
LibreCat
| arXiv
2024 | Journal Article | LibreCat-ID: 53542
@article{Papageorgiou_2024, title={Asymptotic behavior of solutions to the extension problem for the fractional Laplacian on noncompact symmetric spaces}, volume={24}, DOI={10.1007/s00028-024-00959-6}, number={234}, journal={Journal of Evolution Equations}, publisher={Springer Science and Business Media LLC}, author={Papageorgiou, Efthymia}, year={2024} }
LibreCat
| DOI
2024 | Journal Article | LibreCat-ID: 51207
@article{Weich_Wolf_2024, title={Temperedness of locally symmetric spaces: The product case}, volume={218}, DOI={https://doi.org/10.1007/s10711-024-00904-4}, number={76}, journal={Geom Dedicata}, author={Weich, Tobias and Wolf, Lasse Lennart}, year={2024} }
LibreCat
| DOI
| arXiv
2024 | Book | LibreCat-ID: 55193
@book{Hoffmann_Hilgert_Weich_2024, place={Berlin, Heidelberg}, title={Ebene euklidische Geometrie. Algebraisierung, Axiomatisierung und Schnittstellen zur Schulmathematik}, DOI={10.1007/978-3-662-67357-7}, publisher={Springer Berlin Heidelberg}, author={Hoffmann, Max and Hilgert, Joachim and Weich, Tobias}, year={2024} }
LibreCat
| DOI
2024 | Journal Article | LibreCat-ID: 53300
@article{Brennecken_2024, title={Hankel transform, K-Bessel functions and zeta distributions in the Dunkl setting}, volume={535}, DOI={10.1016/j.jmaa.2024.128125}, number={2128125}, journal={Journal of Mathematical Analysis and Applications}, publisher={Elsevier BV}, author={Brennecken, Dominik}, year={2024} }
LibreCat
| DOI
2024 | Book Chapter | LibreCat-ID: 56001
@inbook{Brennecken_Rösler_2024, series={Trends in Mathematics: Research Perspectives Ghent Analysis and PDE Cente}, title={The Laplace transform in Dunkl theory}, volume={5}, booktitle={Women in Analysis and PDE}, publisher={Birkhäuser Cham}, author={Brennecken, Dominik and Rösler, Margit}, editor={Chatzakou, Marianna and Ruzhansky, Michael and Stoeva, Diana}, year={2024}, pages={425}, collection={Trends in Mathematics: Research Perspectives Ghent Analysis and PDE Cente} }
LibreCat
2024 | Journal Article | LibreCat-ID: 56366
@article{Brennecken_2024, title={Dunkl convolution and elliptic regularity for Dunkl operators}, DOI={10.1002/mana.202300370}, journal={Mathematische Nachrichten}, publisher={Wiley}, author={Brennecken, Dominik}, year={2024} }
LibreCat
| DOI
2024 | Journal Article | LibreCat-ID: 56584
@article{Suri_2024, title={Curvature and stability of quasi-geostrophic motion}, volume={198}, journal={Journal of Geometry and Physics}, author={Suri, Ali}, year={2024}, pages={105109} }
LibreCat
| Download (ext.)
2024 | Journal Article | LibreCat-ID: 56585
@article{Suri_2024, title={Conjugate points along spherical harmonics}, volume={206}, journal={Journal of Geometry and Physics}, author={Suri, Ali}, year={2024}, pages={105333} }
LibreCat
| Download (ext.)